# SDR SWAA2022020113702

- Difficulty date: November 14, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN WET AREA FLOOR PANEL 241AEF DELAMINATED ON FORWARD EDGE. / AFT CABIN WET AREA FLOOR PANEL 241AEF WAS REPAIRED ON NON ROUTINE CARD X658725
